# SDR AALA20090823SJU01

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Aircraft time: 50,068 hours, 17,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 9D THRU 15D EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK AND BATTERY CHARGER OF EMERGENCY LIGHTS LOCATED AT CEILING PANEL OF 9D/E/F SEATS.  OPS CHECKED OK.
